Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników

Znaleziono wyników: 5

Liczba wyników na stronie
first rewind previous Strona / 1 next fast forward last
Wyniki wyszukiwania
w słowach kluczowych:  differential polynomials
help Sortuj według:

help Ogranicz wyniki do:
first rewind previous Strona / 1 next fast forward last
Let f be a non-constantmeromorphic function and a = a(z) (≢ 0,∞) a small function of f . Here, we obtain results similar to the results due to Indrajit Lahiri and Bipul Pal [Uniqueness of meromorphic functions with their homogeneous and linear differential polynomials sharing a small function, Bull. KoreanMath. Soc. 54 (2017), no. 3, 825-838] for a more general differential polynomial by introducing the concept ofweighted sharing.
The paper concerns interesting problems related to the field of Complex Analysis, in particular Nevanlinna theory of meromorphic functions. The author have studied certain uniqueness problem on differential polynomials of meromorphic functions sharing a small function without counting multiplicity. The results of this paper are extension of some problems studied by K. Boussaf et. al. in [2] and generalization of some results of S.S. Bhoosnurmath et. al. in [4].
Content available remote The frequency of the zeros of some differential polynomials
Let ρp(ƒ) and σp(ƒ) denote respectively the iterated p-order and the iterated p-type of an entire function ƒ. In this paper, we study the iterated order and the fixed points of some differential polynomials generated by solutions of the differential equation f''+A1(z)f'+A0(z)f=0 where A1(z), A0(z) are entire functions of finite iterated p-order such that ρp(A1) = ρp(A0) = ρ(0< ρ <+∞) and σp(A1)< σp(A0) =σ(0< σ <+∞).
Content available remote Non linear differential polynomials sharing one value
We prove three uniqueness theorems concerning non linear dierential polynomials which will improve and supplement some earlier results given by Yang and Hua, Lahiri.
Content available remote Differential polynomials and normality
We prove some normality criteria for a family of meromorphic functions which improve and suppliment some earlier results.
first rewind previous Strona / 1 next fast forward last
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.